More Abelian groups with free duals

  • George M. Bergman

    University of California, Berkeley, USA


In answer to a question of A. Blass, J. Irwin and G. Schlitt, a subgroup of the additive group is constructed whose dual, Hom, is free abelian of rank The question of whether has subgroups whose duals are free of still higher rank is discussed, and some further classes of subgroups of are noted.

Cite this article

George M. Bergman, More Abelian groups with free duals. Port. Math. 69 (2012), no. 1, pp. 69–84

DOI 10.4171/PM/1905